# SDR 2000ZZZX266

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16SU
- Make and model: Cessna 650
- Aircraft serial: 6500025
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Housing
- Part number: 30722311
- Condition: Failed
- Location: Oil Filter
- Part time: 5,388 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTED LOW OIL PRESSURE INDICATION ON NR 1 ENGINE.  PILOT LANDED AT LNK WITHOUT INCIDENT.  TROUBLESHOT TO CRACK IN OIL FILTER HOUSING.  REMOVED OIL FILTER HOUSING P/N 3072231-1 AND INSTALLED P/N 3072231-4 PER GARRETT SB 72-3635.  SOAP SAMPLE TAKEN.  GROUND RAN AND CHECKED FOR LEAKS.  PILOT CONTINUED TRIP TO LAS.
